MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Decreased Level of Consciousness (4591)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the deep brain stimulation (dbs) implant procedure after the burr hole cover was implanted the patient became unresponsive and experienced a seizure.The burr hole cover was removed, and the patient was doing well postoperatively.The physician assessed that opening up the hole in the skull to place the bhc caused the patient to lose some of his faculties, not the device itself.The burr hole cover was retained by the medical facility and was not returned.The patient is scheduled to complete the full implant procedure in the very near future.

Brand Name
SureTek?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50246170
Report Number3006630150-2026-05898
Device Sequence Number10119108
Product Code NHL
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)280513(10)39249500
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number39249500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale